# SDR PCSA05040501

- Difficulty date: May 4, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N804AJ
- Make and model: Boeing 727-2D3
- Aircraft serial: 21021
- Aircraft time: 56,987 hours, 31,440 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM SKBO, GEAR HANDLE WAS PLACED UP.  ALL GEARS RETRACTED, BUT RT DOOR DIDN'T CLOSE.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND STOWAWAY IN GEAR DOOR OPERATION.  PERFORMED A VISUAL INSPECTION AND OPERATIONAL CHECK GOOD IN ACCORDANCE WITH MM 32-12-00.  AIRCRAFT RETURNED BACK TO SERVICE.
